Thanks everyone for your comments! She is (to my knowledge) of the Pred right now and going to see her doctor again because of it. She has been pretty volatile as of late, and she was only on it for 3 weeks! Sonya, as for you question about Budesinode, will ask her and try to get back to you.
Oh, one question to you all. Once she is completely off it, how long does it usually take for things to get back to normal? Through this whole ordeal (3 weeks), our relationship was quite close to ending, and I'm still worried. =|
Thanks for your reply! I was actually having a talk with her tonight about our relationship, and that maybe it is not her or I, but the medication she is taking. Things have been pretty rocky since she started taking the nebulizer medication.
I've listed the medication she is taking below:
- Prednisone (I believe this is the same as what you mention - prednesone)
- Albuterol Sulfate
She takes all three I believe with her "Darth Vader" mask as I've grown accustomed to calling it.
I'm the boyfriend of an asthmatic woman that just started taking nebulizer medication to rid her of an ongoing cough. I believe her cold triggered her asthma, so her doctor prescribed the medication to her. Her mood and temperament have changed since she started taking the medication. It is quite noticeable. She is now quite moody, and show some signs of depression where as she didn't have these before taking the medication.
I'm curious to know if the above can be side effects of the medication?
Any help on this matter will be greatly appreciated!